# SDR SCNA00124

- Difficulty date: November 24, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N294SC
- Make and model: Boeing 727-2M7
- Aircraft serial: 21202
- Aircraft time: 63,650 hours, 33,197 cycles
- System (JASC): 3415 · High Speed Warning
- Part: Switch
- Condition: Intermittent
- Location: Speed Brakes
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, TAKEOFF WARNING OCCURRED, ABORTED TAKEOFF.  RESET FLAPS, TRIM, SPEED BRAKE AND COULD NOT DUPLICATE.  FOUND INTERMITTANT SPEED BRAKE SWITCH AT SPEED BRAKE HANDLE.  REMOVED AND REPLACED SWITCH, CHECKS NORMAL.
